# SDR 2008UALA05700

- Difficulty date: September 13, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 39,077 hours, 4,689 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP AT SEAT 56 HJK.  FOUND LAMP INOPERATIVE.  REPLACED LAMP.  OP CHECKS OKAY.
